# SDR ASOA2014101611431

- Difficulty date: September 20, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,407 hours, 26,165 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Failed
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR SYS NR 3 FAILED BEARING BACKLASH.  BACKLASH IS .240, MAX ALLOWED .210, .030 OUT OF LIMITS.  REMOVED THE LT ELEVATOR SYS NR 1, 2 AND 3 BEARINGS, PN MS14103-6, MS14103-5 AND MS14103-4 IAW AMM 20-26-00-910-807.  INSTALLED LT ELEVATOR SYSTEM NR 1, NR 2 AND NR 3 BEARING USING PN MS14103-6, MS14103-5 AND MS14103-4,  PO W21655, W29835, W29974 IAW AMM 20-26-00-910-808, REV 49, DATED MAY 10/2014.   REMOVED LT ELEVATOR PCU BUSHINGS PN 600-10300-59 3 EA AND PN NAS538B7P013 3, EA IAW AMM 20-26-00-910-802.  INSTALLED LT ELEVATOR PSU BUSHINGS, PN 600-10300-59, 3 EA AND PN NAS538B7P013, 3 EA IAW AMM 20-26-00-910-804, REV 49.  C/W ECTC RIL 0183 AND RIL 0183, REV B, DATED 1/24/14 AS WRITTEN.  PERFORMED BACKLASH TEST OF LT ELEV, BEARING BACKLASH IAW AMM 27-31-00-220-84.  BEARING BACKLASH MEASURED AT .140. BACKLASH GOOD.
